Super confused? Anything helpful
i recieved my last depo shot in april of 2014, and did not have any bleeding until oct and i had three mornings that i woke up to just a spot or two in the panties and then in november i had 4 days of a light pink watery period, more like a break thru bleeding or withdrawl bleed. we are now in march of 2015 and i have not bled since november. but my most pressing issue that i need help with is the past two time my partner and i have had unprotected sex when he finishes all the sudden i get a shooting pain thru my uterus almost like cramps times a hundred, and i have a very high pain tolerance and this is terrible. not sure what is causeing it but it makes me cry and double over in pain for at least 20 minutes before i can even think about trying to move.. has anyone ever had this happen or know why this is happening? i just need a little insight if possible.
I also want to thank you for taking the time to read my novel here and i appriciate any comments! thank you all